MathSciNet Relay Station
MathSciNet bibliographic data
MR168801 32.25 (32.27)
Bishop, Errett Conditions for the analyticity of certain sets. Michigan Math. J. 11 1964 289–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement